MAUDE Adverse Event Report: SPINEART SA FINAL TIGHTENER PERLA TL

SPINEART SA FINAL TIGHTENER PERLA TL
Model Number TLF-IN 05 41-N
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
On 10.Oct.2024, we received a complaint from france registered under cpt-3260, reporting that during a surgery on (b)(6) 2024, when using the final tightener instrument reference tlf-in 05 41-n, batch number 6-8534/001, water leaked into the patient.The surgeon completed the surgery by using another instrument.The surgical site was washed with betadine serum (the patient is under systematic preoperative antibiotic treatment).The patient is fine and he left the hospital with no prolonged hospitalization.
 
Additional Manufacturer Narrative
After receiving the complaint, the manufacturing folder has been reviewed.The analysis of the manufacturing documents and control quality documents detected that the raw materials, production processes and finished products were conforming to the specifications.Complained instrument belongs to a batch (b)(4) units, manufactured on march 2023 and this is the first complaint we receive for this type of defect for this batch.We received the involved instrument, and it was sent to our subcontractor for investigation.Considering the nature of the issue reported in this complaint, it was decided to activate our internal corrective action preventive action (capa) process and the capa-1354 has been opened accordingly.The investigation on the possible root causes performed in the context of this capa, concluded that in some very rare cases of dimensional variations, some residues of moisture generated during the cleaning and/or sterilization process, may enter in the capsule underneath the handle.It was therefore decided to improve the design of this capsule to ensure a perfect tightness during cleaning and sterilization processes.
 
Event or Problem Description

Brand Name
FINAL TIGHTENER PERLA TL
Common Device Name
FINAL TIGHTENER PERLA TL
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key20586640
Report Number3007728266-2024-00016
Device Sequence Number8787583
Product Code HXX
UDI-Device Identifier07640450868954
UDI-Public07640450868954
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTLF-IN 05 41-N
Device Catalogue NumberTLF-IN 05 41-N
Device Lot Number6-8534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale